Semi-stable probability measures on Hilbert spaces
A. Kumar
Journal of Multivariate Analysis, 1976, vol. 6, issue 2, 309-318
Abstract:
In this paper we define semi-stable probability measures (laws) on a real separable Hilbert space and are identified as limit laws. We characterize them in terms of their Lévy-Khinchine measure and the exponent 0
Keywords: Semi-stable; probability; measure; stable; probability; measures; infinitely; divisible; characteristic; functional; weak; distribution; canonical; normal; distribution; Lévy-Khinchine; representation (search for similar items in EconPapers)
Date: 1976
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(76)90039-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:6:y:1976:i:2:p:309-318
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().